Entropic magmas, their homology and related invariants of links and graphs

Maciej Niebrzydowski , Józef Henryk Przytycki

Abstract

n/a
Author Maciej Niebrzydowski
Maciej Niebrzydowski,,
-
, Józef Henryk Przytycki (FMPI / IM)
Józef Henryk Przytycki,,
- Institute of Mathematics
Journal seriesAlgebraic and Geometric Topology, ISSN 1472-2739, (A 25 pkt)
Issue year2013
Vol13
No6
Pages3223-3243
Publication size in sheets1
DOIDOI:10.2140/agt.2013.13.3223
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.489 (2) - 2013=0.661 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back